UM

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Improved convergence theorems of the two-step modulus-based matrix splitting and synchronous multisplitting iteration methods for solving linear complementarity problems Journal article
Journal Linear and Multilinear Algebra, 2018
Authors:  Hua Zheng;  Seakweng Vong
Favorite | View/Download:5/0 | TC[WOS]:0 TC[Scopus]:12 | Submit date:2019/03/22
Linear Complementarity Problem  Two-step Modulus-based Method  Synchronous Multisplitting  H-splitting  
Tensor complementarity problems: the GUS-property and an algorithm Journal article
LINEAR & MULTILINEAR ALGEBRA, 2018,Volume: 66,Issue: 9,Page: 1726-1749
Authors:  Liu, Dongdong;  Li, Wen;  Vong, Seak-Weng
Favorite | View/Download:26/0 | TC[WOS]:24 TC[Scopus]:28 | Submit date:2018/10/30
Tensor Complementarity Problems  Global Uniqueness And Solvability  The Modulus Equation  Pk Tensor  Strong (Strictly) Semi-positive Tensor  
On perturbation bounds of the linear complementarity problem Journal article
LINEAR & MULTILINEAR ALGEBRA, 2018,Volume: 66,Issue: 3,Page: 625-638
Authors:  Zheng, Hua;  Vong, Seakweng;  Li, Wen
Favorite | View/Download:30/0 | TC[WOS]:1 TC[Scopus]:1 | Submit date:2018/10/30
Perturbation Bound  Sign Patterns  Linear Complementarity Problems  
A Fast Preconditioned Penalty Method for American Options Pricing Under Regime-Switching Tempered Fractional Diffusion Models Journal article
Journal of Scientific Computing, 2017,Volume: 75,Issue: 3,Page: 1633-1655
Authors:  Siu-Long Lei;  Wenfei Wang;  Xu Chen;  Deng Ding
Favorite | View/Download:22/0 | TC[WOS]:1 TC[Scopus]:4 | Submit date:2019/05/22
American Options  Fast Preconditioned Penalty Method  Linear Complementarity Problems  Nonlinear Tempered Fractional Partial Differential Equations  Regime-switching Lévy Process  Unconditional Stability  
A relaxation modulus-based matrix splitting iteration method for solving linear complementarity problems Journal article
NUMERICAL ALGORITHMS, 2017,Volume: 74,Issue: 1,Page: 137-152
Authors:  Zheng, Hua;  Li, Wen;  Vong, Seakweng
Favorite | View/Download:22/0 | TC[WOS]:22 TC[Scopus]:32 | Submit date:2018/10/30
Error bounds for linear complementarity problems of MB-matrices Journal article
Numerical Algorithms, 2015,Volume: 70,Issue: 2,Page: 341-356
Authors:  Chen T.;  Li W.;  Wu X.;  Vong S.
Favorite | View/Download:7/0 | TC[WOS]:28 TC[Scopus]:28 | Submit date:2018/12/24
Error Bound  Linear Complementarity Problem  Mb-matrix  Sb-matrix  
Preconditioning technique for symmetric M-matrices Journal article
Calcolo, 2005,Volume: 42,Issue: 2,Page: 105-113
Authors:  Jin X.-Q.;  Wei Y.-M.;  Tam H.-S.
Favorite | View/Download:11/0 | TC[WOS]:4 TC[Scopus]:4 | Submit date:2019/02/11